Risk minimization in the model with transaction costs

Volume 30 / 2003

Michał Motoczyński Applicationes Mathematicae 30 (2003), 209-216 MSC: 90A12, 90A09, 93E20. DOI: 10.4064/am30-2-5

Abstract

The problem of hedging a contingent claim with minimization of quadratic risk is studied. Existence of an optimal strategy for the model with proportional transaction cost and nondelayed observation is shown.

Authors

  • Michał MotoczyńskiRisk Management Department
    Kredyt Bank S.A.
    Kasprzaka 2/8
    01-211 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image